Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Tensor structures arising from affine Lie algebras. I
HTML articles powered by AMS MathViewer

by D. Kazhdan and G. Lusztig PDF
J. Amer. Math. Soc. 6 (1993), 905-947 Request permission
    A. A. Belavin, A. N. Polyakov, and A. B. Zamolodchikov, Infinite conformal symmetries in two-dimensional quantum field theory, Nuclear Phys. B 241 (1984), 333-380. A. Beilinson, B. Feigin, and B. Mazur, Introduction to algebraic field theory on curves, preprint. V. G. Drinfeld, On quasitriangular quasi-Hopf algebras closely related to $Gal(\bar Q/Q)$, Algebra Anal. 2 (1990), 149-181. V. G. Kac, Infinite dimensional Lie algebras, Birkhäuser, Boston, MA, 1983. V. G. Kac and A. K. Raina, Bombay lectures on highest weight representations of infinite dimensional Lie algebras, World Scientific, Singapore and Teaneck, NJ, 1988. D. Kazhdan and G. Lusztig, Affine Lie algebras and quantum groups, Internat. Math. Res. Notes 2 (1991), 21-29. V. G. Knizhnik and A. B. Zamolodchikov, Current algebra and Wess-Zumino models in two dimensions, Nuclear Phys. B 247 (1984), 83-103. G. Moore and N. Seiberg, Classical and conformal field theory, Comm. Math. Phys. 123 (1989), 177-254. P. Polo, Projective versus injective modules over graded Lie algebras and a particular parabolic category $O$ for affine Kac-Moody algebras, preprint. A. Rocha-Caridi and N. R. Wallach, Projective modules over graded Lie algebras, Math. Z. 180 (1982), 151-177. W. Soergel, Construction of projectives and reciprocity in an abstract setting, preprint. A. Tsuchiya and Y. Kanie, Vertex operators in conformal field theory on $P1$ and monodromy representations of braid groups, Advanced Stud. Pure Math., vol. 16, Academic Press, Boston, MA, 1988, pp. 297-372. A. Tsuchiya, K. Ueno, and Y. Yamada, Conformal field theory on universal family of stable curves with gauge symmetries, Advanced Stud. Pure Math., vol. 19, Academic Press, Boston, MA, 1989, pp. 459-565.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 17B67, 17B37
  • Retrieve articles in all journals with MSC: 17B67, 17B37
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 905-947
  • MSC: Primary 17B67; Secondary 17B37
  • DOI:
  • MathSciNet review: 1186962